# SDR 96ZZZX3793

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Gear
- Part number: M3827
- Condition: Loose
- Location: Mag
- Part time: 140 hours
- Component: Slick, 4373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING WAS NOTED DURING OVERHAUL OF SUBJECT MAGNETO.  THE ROTOR SHAFT GEAR CAME LOOSE AND TRAVELLED ON THE SHAFT UNTIL CONTACT WAS MADE ON THE BLOCK.
